# SDR SWAA041103

- Difficulty date: April 18, 2004
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: 091SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22963
- Aircraft time: 67,175 hours, 73,324 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Bay Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AT FL 22.0 FWD CARGO BAY FIRE DETECTION LIGHT ILLUMINATED AND BELL CAME ON.  DISCHARGED BOTTLES.  AFTER 2 MINUTES FWD CARGO BAY FIRE LIGHT WENT OUT.  REMOVED AND REPLACED NR 1 AND NR 2 FIRE BOTTLES, CARGO FIRE SYSTEM METERING VALVE, DIVERTER VALVE, PER MM.
